# SDR DALA2022082205658

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 87,903 hours, 41,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3226 -PRES- EMERGENCY DESCENT DUE TO LOSS OF PACK 2 WITH PACK 1 ALREADY ON MEL. MASKS DID NOT DEPLOY. EMERGENCY DECLARED. CORRECTIVE ACTION: REPLACED RT PACK ANTI-ICE VALVE, RAM AIR INLET ACTUATOR AND MIXER AIR TEMP SENSOR 25HK. LT. PACK OPS CHECKED NORMAL. MEL CLEARED. (9029472)
